# SDR UHLA2013031900084

- Difficulty date: March 19, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 23,910 hours, 14,946 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH, SLATS WENT TO 3 AND FLAPS FAILED TO MOVE FROM ZERO.  RAN QRH AND REPEATED PROCESS, FLAPS DID NOT DELAY THE SECOND TIME.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  INSPECTED FLAPS SYSTEM AND PERFORMED OPS CHECK, NO DEFECTS NOTED IAW AMM 27-50-00-05.
